# SDR SIMA20140929002

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,154 hours, 33,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN WITH HANDLE IN FULL OPEN & UNLATCH POSITION.  WIPED OFF DUST FROM EXPOSED SURFACES OF DOOR FRAME SEAL & REMOVED  REMNANTS OF EXPIRED SECURITY STICKERS FROM SAME.  COULD NOT DUPLICATE DISCREPANCY.  MAIN CABIN DOOR OPERATES NORMALLY AT THIS TIME.  OK FOR CONTINUED SERVICE.
